# SDR CALA9601638

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Gouged
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A GOUGE IN INBOARD ATTACH RIB AT FORWARD ATTACH BOLT OF NR 2 SLAT INBOARD TRACK.  THE RIB WAS REMOVED AND REPLACED IAW SRM 51-10-1.
